Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

zyprexa withdrawal

                       I've been taking off zyprexa since march 5 of this year and i've been having chills. I want to know if this normal and how long it will last?
1 Responses
Avatar universal
I tried stopping Zyprexa and got terrible chills.  Even when it was 75 degrees I still shivered constantly.  I was on 7.5 mg a day, so after two weeks of total misery, I chopped the pills in to quarters (1.8mg) and started taking that once a day.  It was enpough to stop the shivering and make me feel alot better, even at that low dose.  When I tried to stop those two weeks I was also suicidal and cried all the time, just wanted to die.  You're the only one I've come across that has had the shivering like me.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.